American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47N40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Lawrence A. Fialkow. Solution of the truncated moment problem with variety $y = x^{3}$. Trans. Amer. Math. Soc. 363 (2011) 3133-3165. MR 2775801.
Abstract, references, and article information   
View Article: PDF

[2] Steffen Roch. Finite sections of band-dominated operators. Memoirs of the AMS 191 (2008) MR 2378172.
Book volume table of contents   

[3] Tatjana Eisner and Hans Zwart. Continuous-time Kreiss resolvent condition on infinite-dimensional spaces. Math. Comp. 75 (2006) 1971-1985. MR 2240644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jinchao Xu and Ludmil Zikatanov. The method of alternating projections and the method of subspace corrections in Hilbert space. J. Amer. Math. Soc. 15 (2002) 573-597. MR 1896233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Lek-Heng Lim, Judith A. Packer and Keith F. Taylor. A direct integral decomposition of the wavelet representation. Proc. Amer. Math. Soc. 129 (2001) 3057-3067. MR 1840112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Raúl Curto and Lawrence A. Fialkow. The truncated complex $K$-moment problem. Trans. Amer. Math. Soc. 352 (2000) 2825-2855. MR 1661305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Deguang Han. Wandering vectors for irrational rotation unitary systems. Trans. Amer. Math. Soc. 350 (1998) 309-320. MR 1451604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1